# SDR AWXA200600077

- Difficulty date: December 6, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528942
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CHANNEL CRACKED, .7 INCHES, AT BS 540, WL 206 AND BL 1R.  MAINTENANCE REMOVED AND INSTALLED NEW CHANNEL ASSY AT BS 540, WL 206 AND BL 1R IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
